# SDR BAGA2025120800002

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N116BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000101
- Aircraft time: 41,907 hours, 21,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040055
- Part serial: EL0358
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE DEPLOYED INADVERTENTLY,  REMOVED AND REPLACED L2 DOOR EMERGENCY SLIDE.
